MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS INTERLINK LUER-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS INTERLINK LUER-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303346
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3ml ll w/blunt plastic cann label content was incorrect.Verbatim: expired product received.Expiration date: 1-31-2023.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - label content incorrect.One photo and one sample of a 3 ml luer lok syringe (part number 303346, batch 5035774) were received for evaluation.The photo showed a package with an incorrect expiration date, which does not align with the product established shelf life, and the physical sample confirmed the same issue.This condition is non-conforming per product specifications.An investigation was conducted, including interviews with a controls specialist and a review of production databases and mechanical and electrical records, with no contributing factors identified.However, the device history record review revealed that the incorrect top web slip had been placed as evidence, but the discrepancy was not detected at the time.The likely root cause is linked to the packaging process, specifically an incorrect entry of a secondary human readable date.The complaint will continue to be monitored, and corrective actions taken include issuing a quality alert to the plant and re educating all relevant personnel, followed by a verification of effectiveness to confirm successful training.Complaints received for this device and the reported condition will continue to be tracked and trended.Information will be captured in trend reports and monitored monthly, and our business team regularly reviews the collected data to identify emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
INTERLINK LUER-LOK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24290694
Report Number1213809-2026-00050
Device Sequence Number21181534
Product Code FMI
UDI-Device Identifier00382903033461
UDI-Public(01)00382903033461(17)300131(10)5035774
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K974363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303346
Device Lot Number5035774
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown